On d-panconnected tournaments with large semidegrees. / Darbinyan, Samvel; Gutin, Gregory.

In: Discrete Mathematics, Vol. 345, No. 8, 112931, 12.04.2022.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Accepted Manuscript

    Accepted author manuscript, 257 KB, PDF document

    Embargo ends: 11/04/23

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Article number112931
Number of pages14
JournalDiscrete Mathematics
Volume345
Issue number8
DOIs
Publication statusPublished - 12 Apr 2022
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 44862820